# SDR AALA20011915

- Difficulty date: September 27, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 218 RBL 58 CORRODED ON CUSP MEMBRANE AND STATION 230 RBL 58 CORROSION ON CUSP MEMBRANE.  REMOVED AND REPLACED CUSP STATION 218 TO 237 PER SRM 51-01.  (M)
